# SDR UIEA2019072404835

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 17,103 hours, 2,826 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Divider
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT B/H DIVIDER 123L SURROUNDING EDGE SEVERAL LOCATIONS FOUND TORN AND BUTTONS DAMAGED. ( FWD CARGO COMPARTMENT AFT B/H DIVIDER 123L CURTAIN PATCH STITCHES REPAIRED AS PER RI NO: RI-25-52-13647 REV A 16JUL2019. )
